# SDR AALA201901179010

- Difficulty date: January 5, 2019
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- Aircraft time: 25,410 hours, 18,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 17086101001
- Condition: Corroded
- Location: Frames 85-86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE AFT CABIN FLOOR UPPER SHEET, BETWEEN FRAMES 85 AND 86,  +Y279.  REPLACED THE UPPER SHHET IAW SRM 51-40-08, AND RD 53-00-00-3, REPAIR 3.
